hi girlies! here's my dilemma. my LMP was on jan. 2nd and ovd around the 16th. i started having nausea on the 24th which is pretty unheard of unless im pregnant so naturally i suspected that. i started taking hpts on the 24th and every one has the thinnest pink line ive ever seen! ive obsessed a little and have taken 10 hpts over the past few days, all having that same pink line. its so thin and faint i dont know if i should trust them. all the lines have appeared around 3 mins, i tried to take a pic to post but my phone camera ***** and the lines are so thin. im hopeful this month!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.